# SDR 06FDEA0436

- Difficulty date: January 30, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT BS 660 STR 22R IN FWD CARGO COMPARTMENT.  *S/D*  REPAIRED FRAME AT BS 660 STR 22R IAW SRM 51-40-3.
